# SDR DALA2021101306319

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,260 hours, 19,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:19D. CORRECTIVE ACTION: RE-SECURED EMERG FLOOR LIGHTING AS PER B757 AMM 33-52. (1981002)
